# SDR RAIA00310256

- Difficulty date: October 7, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- Aircraft time: 16,982 hours, 16,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 334
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

5494-COU- EMERGENCY ESCAPE PATH LIGHT INOP AT 8A.  MAINTENANCE REMOVED AND REPLACED LIGHT BULB.
